On the convergence of Broyden-like methods for nonlinear equations with nondifferentiable terms

Research output: Journal article publicationJournal articleAcademic researchpeer-review

27 Citations (Scopus)

Abstract

In this paper, the author studies a Broyden-like method for solving nonlinear equations with nondifferentiable terms, which uses as updating matrices, approximations for Jacobian matrices of differentiable terms. Local and semilocal convergence theorems are proved. The results generalize those of Broyden, Dennis and Moré.
Original languageEnglish
Pages (from-to)387-401
Number of pages15
JournalAnnals of the Institute of Statistical Mathematics
Volume42
Issue number2
DOIs
Publication statusPublished - 1 Jun 1990
Externally publishedYes

Keywords

  • Broyden-like methods
  • Convergence theorems
  • nondifferentiable terms
  • nonlinear equations

ASJC Scopus subject areas

  • Statistics and Probability

Cite this